RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smirnov, Il'ya Nikolaevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:26
Abstract pages:111
Full texts:22
References:10
E-mail:

http://www.mathnet.ru/eng/person136923
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. A. Kuleshov, I. S. Mokrousov, I. N. Smirnov, “Solvability of mixed problems for the Klein–Gordon–Fock equation in the class $L_p$ for $p\ge 1$”, Differ. Uravn., 54:3 (2018),  336–340  mathnet  mathscinet  elib; Differ. Equ., 54:3 (2018), 330–334  isi  scopus
2. K. P. Belyaev, A. A. Kuleshov, I. N. Smirnov, “Analysis of the results of ocean dynamics modeling using various methods of assimilation of observational data”, Keldysh Institute preprints, 2018, 037, 17 pp.  mathnet  elib
3. K. P. Belyaev, A. A. Kuleshov, I. N. Smirnov, C. A. S. Tanajura, “Comparison of data assimilation methods into hydrodynamic models of ocean circulation”, Matem. Mod., 30:12 (2018),  39–54  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020